# SDR DALA2017102107758

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1433-1449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1433 - 1449, LBL 25 CORRODED.   FOUND OUT OF LIMITS.  REMOVED THE SEAT TRACK5 IAW SRM 53-00-52.  FABRICATED, DRILLED, APPLIED FINISH, AND INSTALLED SEAT TRACK IAW SRM 53-00-52, REPAIR 1.
